# SDR AALA201610109020

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 3547
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 20,602 hours, 14,857 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT AND RT MID OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK NR 4 IAW MM 33-50-01 OPS CHECKED GOOD.
